Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 14, Issue 1, January–March 2014  pp. 63–81.

Olshanski Spherical Pairs Related to the Heisenberg Group

Authors Jacques Faraut
Author institution: Institut de Mathématiques de Jussieu, Université Pierre et Marie Curie, 4 place Jussieu, case 247, 75 252 Paris cedex 05, France

An Olshanski spherical pair (G, K) is the inductive limit of a sequence of Gelfand pairs (G(n), K(n)). A natural question arises: how a spherical function for (G, K) can be obtained as limit of spherical functions for (G(n), K(n)). In this paper we consider a sequence of Gelfand pairs (G(n), K(n)) related to the Heisenberg group.

2010 Mathematics Subject Classification. 43A90, 22E27, 33C50.

Keywords:  Heisenberg group, spherical function, Jack polynomial, Laguerre polynomial.

Back to Issue TOC    Full-Text PDF